# SDR IPXA2025022018846

- Difficulty date: February 1, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B234433
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, FOUND MAIN DECK FLOOR PANEL SUPPORT ANGLE BROKEN AT STA 2350, LBL 52. (REPLACE).  FABRICATE REPAIR PART I.A.W EO-92801-REQ1 REV.1. INSTALL REAPIR PART I.A.W SRM 51-40-02-0G REV.102 AND BOEING DWG NO.65B38754 SH8 REV.A.
